# SDR SWAA2016021148948

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 69,316 hours, 56,514 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 9714
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER, OTBD ACTUATOR LEAKED.  R & R NR 5 SPOILER ACTUATOR IAW MM.
